Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 54, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 18, 2017, 3:24 AM PDT. It took effect at Apr 18, 2017, 6:00 PM PDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2017, 3:24 AM PDT (10:24 UTC)
- In effect from
- Apr 18, 2017, 6:00 PM PDT
- Expired
- Apr 20, 2017, 2:00 PM PDT
- In force
- 44 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
994 WHUS76 KEKA 181024 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 324 AM PDT TUE APR 18 2017 PZZ470-181830- /O.NEW.KEKA.SC.Y.0054.170419T0100Z-170420T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 324 AM PDT TUE APR 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT WEDNESDAY NIGHT... * WINDS...S INCREASING TO 15 TO 25 KT BY TONIGHT. OCCASIONAL GUSTS TO 35 KT LATE TONIGHT AND WEDNESDAY. * SEAS...S TO SW BUILDING TO 7 TO 9 FT AT 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
9 follow-up statements
547 WHUS76 KEKA 181532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT TUE APR 18 2017 PZZ470-182345- /O.CON.KEKA.SC.Y.0054.170419T0100Z-170420T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 AM PDT TUE APR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT WEDNESDAY NIGHT... * WINDS...S INCREASING TO 15 TO 25 KT TONIGHT. OCCASIONAL GUSTS TO 35 KT LATE TONIGHT AND WEDNESDAY. * SEAS...S TO SW BUILDING TO 7 TO 9 FT AT 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
748 WHUS76 KEKA 182141 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 PM PDT TUE APR 18 2017 PZZ475-190545- /O.EXB.KEKA.SC.Y.0054.170419T1600Z-170420T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 PM PDT TUE APR 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM PDT THURSDAY. * WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS AROUND 30 KT ON WEDNESDAY. * SEAS...SHORT PERIOD SEAS 8 TO 9 FEET WEDNESDAY BUILDING TO AROUND 10 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-190545- /O.EXT.KEKA.SC.Y.0054.170419T0100Z-170420T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 PM PDT TUE APR 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT THURSDAY... * WINDS...S 15 TO 25 KT WITH HIGHER GUSTS TONIGHT INCREASING TO 20 TO 25 KT WEDNESDAY WITH OCCASIONAL GUSTS UP TO 35 KT. * SEAS...SHORT PERIOD SEAS 8 TO 9 FEET BUILDING TO AROUND 10 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
872 WHUS76 KEKA 190314 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 814 PM PDT TUE APR 18 2017 PZZ475-191115- /O.CON.KEKA.SC.Y.0054.170419T1600Z-170420T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 814 PM PDT TUE APR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM PDT THURSDAY... * WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS AROUND 30 KT ON WEDNESDAY. * SEAS...SHORT PERIOD SEAS 8 TO 9 FEET WEDNESDAY BUILDING TO AROUND 10 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-191115- /O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 814 PM PDT TUE APR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...S 15 TO 25 KT WITH HIGHER GUSTS TONIGHT INCREASING TO 20 TO 25 KT WEDNESDAY WITH OCCASIONAL GUSTS UP TO 35 KT. * SEAS...SHORT PERIOD SEAS 8 TO 9 FEET BUILDING TO AROUND 10 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
774 WHUS76 KEKA 191025 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 325 AM PDT WED APR 19 2017 PZZ450-191830- /O.EXB.KEKA.SC.Y.0054.170419T1025Z-170420T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 325 AM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM THIS EVENING... * WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS TO 30 KT TODAY. * SEAS...8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-191830- /O.EXT.KEKA.SC.Y.0054.170419T1600Z-170420T0100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 325 AM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM THIS EVENING... * WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS TO 30 KT TODAY. * SEAS...BUILDING TO 10 TO 12 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-191830- /O.EXT.KEKA.SC.Y.0054.000000T0000Z-170420T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 325 AM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THIS EVENING... * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY. * SEAS...BUILDING TO 11 TO 13 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
590 WHUS76 KEKA 191532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT WED APR 19 2017 PZZ475-192345- /O.CON.KEKA.SC.Y.0054.170419T1600Z-170420T0100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...S 15 TO 20 KT WITH GUSTS UP TO 30 KT TODAY. * SEAS...BUILDING TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-470-192345- /O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 AM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...S 15 TO 25 KT WITH HIGHER GUSTS. * SEAS...8 TO 10 FEET TODAY BUILDING TO 9 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
788 WHUS76 KEKA 192130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT WED APR 19 2017 PZZ455-200530- /O.EXB.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 PM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 2 PM PDT THURSDAY. * WINDS...SW 5 TO 15 KT WITH HIGHER GUSTS. * SEAS...AROUND 10 FEET AT 14 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-200530- /O.EXT.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THURSDAY... * WINDS...S 10 TO 15 KT WITH GUSTS UP TO 30 KT. * SEAS...10 TO 12 FEET AROUND 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-470-200530- /O.EXT.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THURSDAY... * WINDS...SOUTHERLY 10 TO 20 KT WITH HIGHER GUSTS. * SEAS...10 TO 12 FEET AROUND 13 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
202 WHUS76 KEKA 200338 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 PM PDT WED APR 19 2017 PZZ450-455-470-475-201145- /O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 PM PDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... * WINDS...SOUTHWESTERLY 10 TO 20 KT WITH HIGHER GUSTS. * SEAS...9 TO 12 FEET AROUND 13 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
600 WHUS76 KEKA 201002 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PDT THU APR 20 2017 PZZ450-455-470-475-201815- /O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM THIS AFTERNOON... * SEAS...W 10 TO 12 FEET AT AROUND 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS HAZARDOUS WAVE CONDITIONS WILL POSE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
426 WHUS76 KEKA 201534 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PDT THU APR 20 2017 PZZ450-455-470-475-202100- /O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * SEAS...W 10 TO 12 FEET AROUND 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS HAZARDOUS WAVE CONDITIONS WILL POSE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:18 PM PDT, 13 hours 6 minutes earlier.
Area forecast discussion, Apr 17, 2:18 PM PDT, 13 hours 6 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 218 PM PDT Mon Apr 17 2017 .SYNOPSIS...A broad trough over the northeastern Pacific Ocean will allow multiple weather systems to bring breezy south winds and periods of light rain to the region through Wednesday. High pressure will take over the second half of the week bringing mostly dry weather and warmer temperatures. && .DISCUSSION...Another cool and partially wet day across NW CA...and this pattern is expected to persist through at least Wednesday as a broad trough remains over the northeastern Pacific. Expect convective showers for Tuesday as a cooler and slightly unstable airmass moves over the region where the main albeit slight threat of Thunderstorms will exist mainly across Trinity County during the afternoon period. Convective parameters look best farther to the east but a passing shortwave may be enough to ignite storms over the higher terrain in Trinity which should then track eastward over the central valley. A rumble of thunder will be possible elsewhere but still does not warrant a mention of storms. The final front will impact on Wednesday with Thursday will not be totally rain- free as high pressure begins to build in behind the weakening upper trough. Stronger ridging will set up over the western United States bringing mostly dry weather and warming temperatures for next weekend. Temperatures in the 70s will be possible across the interior while the coast is looking at more seasonal values. Models continue to suggest a weak system may overtop the ridge and threaten our dry weekend, however, this feature is more likely to dissipate as it impacts the ridge of high pressure. At most, it could bring a few hundredths of light rain to Del Norte County. Stay tuned. /kml/jt && .AVIATION...Several weather systems will continue to impact The Redwood Coast through the forecast period and spread across the interior. The systems will mostly bring light rain and breezy southerly winds to the coastal areas...especially at CEC. Brief moderate rain may drop cigs/vis mainly into MVFR with occasional IFR conditions near the far North Coast. Showers will impact the North Coast later in the period. && .MARINE...Marginal advisory level seas will continue through tonight mainly in response to a very short period...but conditions should slowly improve through the night. Southerlies will increase slightly again ahead of the next storm system by late Tuesday night. Winds will decrease by Thursday and remain light through the remainder of the forecast period. SW and NW swell trains will decay over the next 24 to 48 hours. A more significant westerly swell will arrive late tonight and Wednesday with heights reaching 10 feet. /SEC/JT && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 11 PM PDT this evening for PZZ470-475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 18, 3:22 AM PDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 322 AM PDT Tue Apr 18 2017 CAZ101>106-109>113-191030- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 322 AM PDT Tue Apr 18 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-191030- Northern Trinity-Southern Trinity- 322 AM PDT Tue Apr 18 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. There will be a slight chance for thunderstorms across the higher terrain of Trinity County this afternoon. Storms can produce dangerous lightning. When thunder roars go indoors. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.